# SDR HEEA079463

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- Aircraft time: 12,904 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 206075680103
- Part serial: 267A
- Condition: Inoperative
- Location: Tot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR WOULD DROP TO ZERO DURING CRUISE FLIGHT THEN RETURN TO NORMAL READINGS.
